# SDR CALA2023032700876

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N69818
- Make and model: Boeing 737-900ER
- Aircraft serial: 42177
- Aircraft time: 29,611 hours, 10,745 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Part number: 111A2501
- Condition: Cracked
- Location: Sta663.75/Rbl7
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA.663.75 RIGHT LOWER CHORD APPROX. RBL 7,CRACK FOUND AT SECOND INBOARD TO OUTBOARD FASTENER HOLE AT 6 O''CLOCK POSITION REF. AAR N/R: 9670116. GENERATED BY : V913189 REPAIRED AREA AT STA 663.75 R/H LOWER CHORD IN REF B737-900 SRM 57-10-10-2R-5 (SHEET 6). WORK ACCOMPLISHED BY V896697.
